# SDR RAIA970918

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 3,308 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7535 - AHRS COMPARATOR ERROR ON TAKEOFF ROLL.  MAINTENANCE RE-RACKED NR 2 AHRS COMPUTER.  (X)
